# SDR SWI2025F00970

- Difficulty date: May 7, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE HAS MULTIPLE SPOTS OF CORROSION  (C-CHECK RO 07/16/2025)REMOVED CORROSION IN MULTIPLE SPOTS ON PAX DOOR KICKPLATE ANGLE. REF: CRJ 900 SRM 51-21-06-001-001-A01 REMOVED AND INSTALLED NEW PAX DOOR KICKPLATE ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY
